MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC PAD CONNECTOR CABLE; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC PAD CONNECTOR CABLE; DEFIBRILLATOR
Model Number M3536A
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This report is based on information provided by philips customer support personnel and has been investigated by the philips complaint handling team.Philips received a complaint regarding the philips heartstart hands-free cable, indicating that a patient sustained a burn sign during a cardioversion procedure involving the cable, and burns are a known side effect of cardioversion.The device was in use on a patient.This complaint was logged against the heartstart mrx als monitor (m3536a).
 
Additional Manufacturer Narrative
The patient had a burn sign; however, philips was unable to obtain additional details regarding the degree of the burn and the treatment of the burn.Multiple requests were made; however, no information was able to be provided by the customer.Based on the available information, the cause of the cable malfunction could not be determined, as the serial number and other data about the cable were not available.Based on the information available, no further action is necessary at this time.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.Based on the information provided, it is unclear what caused the heartstart hands-free cable to malfunction, leading to the burn sign.If additional information is received, the complaint file will be reopened.H3 other text : philips was unable to obtain additional details.

Brand Name
PAD CONNECTOR CABLE
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key17716074
Report Number3030677-2023-03587
Device Sequence Number15140782
Product Code MKJ
UDI-Device Identifier20884838002757
UDI-Public20884838002757
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3536A
Device Catalogue NumberM3536A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown